International Journal of Computational Science and Mathematics

(IJCSM)

Volume 2, Number 3b (2010)  

 

 

CONTENTS

 

 

Fractional Variational Problems with Moving Boundaries
pp. 325-330
Authors: S.C. Sharma and Jyoti Arora

Fuzzy Approach for Rural Energy Resource Planning- A Case of An Indian Village
pp. 331-339
Authors: A.M. Jinturkar and S.S. Deshmukh

The (a,d) Continuous Monotonic Decomposition of Graphs
pp. 341-361
Authors: A. Nagarajan, S. Navaneetha Krishnan, M. Subbulakshmi and G. Mahadevan

Approximation by Generalized Operator
pp. 363-369
Author: S.N. Dubey

On Vitalizing the Problem of Approximation of Functions
pp. 371-374
Author: S.N. Dubey

On a Method of Approximating a Function by Generalized Nörlund Means of Its Fourier Series
pp. 375-380
Author: S.N. Dubey

Unsteady Couette Flow through a Porous Medium in a Rotating System
pp. 381-390
Authors: B.G. Prasad and Amit Kumar

Generalized Hyers - Ulam - Rassias Stability of a Quadratic Functional Equation
pp. 391-396
Authors: S. Kandasamy, K. Ravi and P.K. Kumaresan

Laceability on a Class of Regular Graphs
pp. 397-406
Authors: Leena N. Shenoy and R. Murali

A Reliable Algorithm for Solving Non-Linear Kawahara Equation and its Generalization
pp. 407-416
Authors: V.G. Gupta and Sumit Gupta

Film Thickness for the Flow of Second Order Fluid over a Vertical Flat Plate
pp. 417-428
Authors: K.R. Kavitha and Ch. V. Ramana Murthy

A Numerical Method for Linear ODEs using Non-recursive Haar Connection Coefficients
pp. 429-440
Authors: Monika Garg and Lillie Dewan

On Henstock-Kurzweil Hartley Transform
pp. 441-453
Authors: Sanket A.Tikare and M. S. Chaudhary


 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact